Q. I am getting some rashes after taking Aripiprazole. Should I worry about this?

Answered by
Dr. Suresh Kumar G D
and medically reviewed by Dr.Nithila A
Published on Jun 15, 2019

Hello doctor,

I have started taking Aripiprazole 5 mg tablets, after which I started getting spontaneous rashes. My question is, is this effect worrisome (should I go to urgent care)?

Dr. Suresh Kumar G D

Child Health Paediatrics Psychiatry
#

Hello,

Welcome to icliniq.com.

Aripiprazole can induce skin rashes though it is not commonly reported. It will be safer to get yourself checked to rule out any systemic involvement, especially if you have any fever, pain, signs of the exfoliating rash. Are you on any other medication that can increase the chances of drug-induced rashes? Most rashes are simple and transient, but a few rashes need more urgent attention. So you need to be examined. Depending on the nature and severity of the rashes, you will be advised either to stop or discontinue Aripiprazole. So consult your primary doctor at the earliest.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Please suggest a cure for my skin rashes based on the report.

Query: Hi doctor, I have rashes similar to the rash of SLE, swollen, painful and redness around the eyes, severe fatigue and muscle weakness. These symptoms occurred a few months back after I had an intestinal infection. The doctors suspected it to be dermatolysis too, thus having a skin biopsy done tomorr...  Read Full »

How to handle a schizoaffective disorder patient? What are the best treatment options?

Query: Hi doctor, My brother is 37 years old. He is suffering from schizophrenia or schizoaffective (confused) disorder for the last three and a half years. The symptoms are an auditory hallucination, delusion, aggression, speaking to himself, grandiosity, and racing thoughts. Initially, for one and a ...  Read Full »

Can you suggest some creams for the skin rashes under my lips?

Query: Hi doctor, From one month, I started to observe some rashes on the skin under my lips. I have been diagnosed before with dermatitis, but this is a different kind of rash. I have attached a picture of the rash. I have already tried applying moisturizing cream, Fisiogel, and Aciclovir. I thought it t...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.